# SDR ASOA201000184

- Difficulty date: February 9, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 17,590 hours, 12,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL FWD EMERGENCY LIGHT ON THE LT SIDE OF THE AC IS BURNED OUT.  PERFORMED ALL EMERGENCY LIGHTS OPS TEST IAW AMM 33-51-15. NO DEFECT NOTED.
